It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I know I'm probably freaking out for no reason on this, but I cant help it. I'm going on my 3rd week of yasmin and I'm wondering how long this initial breakout will last. It is mainly on my chin--hormonal i'm guessing, and some on jaw. I guess I'm not very patient, and I don't want to get my hopes up and be let down--again. i'm also taking 25mg spiro with it (which i know is a low dose for acne so not sure why my dr bothered). Ive been on it 3 weeks and am just hoping I can be clear, or clearer by my birthday at the end of january in 5 more weeks (I'll be at the end of pack 2)--or am i dreaming? Other than the initial breakout, I do love it so far--skin/hair slowly getting a bit less oily, mood is good, WAY less bloating, good sex drive...and its making my A-cup breasts fuller :)
My breakout was massive when I started Yasmin. It cleared up a bit around the second month, but then it returned. But everybody told me to stick it out, despite my acne being the worst it had been in my life, and now I'm starting month five and my skin is looking SO MUCH BETTER! I just have a few little spots right now (and by little I mean very little and they should be gone in a couple days), and it's that time of month.

I also just started on 25mg of Spiro a month ago. I want to up it to 50, but I have to get another blood test first.
Alias i thank you for boosting this young girls confidence by telling her your horror stories(which were probably untrue) either way, when everyone sorts a new medication out and starts using it there is quite a chance u can have an initial breakout, but alot of it is hormonal related, and once the medication starts kicking in your acne will subside, try some B5 aswell it greatly reduces the ammount of Sebum produced.
[QUOTE=Vortex773310]Alias i thank you for boosting this young girls confidence by telling her your horror stories(which were probably untrue)QUOTE]

Ok... yeah that was kinda mean for no reason :confused:

Anywho... as with most BCP there is usually an initial breakout period lasting from a few weeks to a few months from mild to severe breakouts. I would give at least 3-4 months before you really start noticing any difference in your skin... but it could be sooner! I would think about trying another pill if after 4 months nothing happens or your face gets worse. I was on OTC-Lo for 4 months and it ruined my skin!! It was by far alot worse than when I started... a total nightmare. Everyone is different, so finding the right BCP can be a trial and error type deal. I am using Apri (desogen generic) again and I love it... I dont know why I ever stopped!

I am also on 25mg of Spiro too and I LOVE IT!! I decided to be bad and bump my dose to 50mg and see what happens... I dont think my dose is enough to do all that much for my acne. I love the "side effects"... less oil, softer skin, less body hair, no bloating & bigger boobs!! YAY!
[QUOTE=coloradogirl1]Matahari,

Am I thinking of someone else or weren't you using Yasmin? If that is you,what happened with the Yasmin - why did you stop?[/QUOTE]


Hey Colorado!

I have tried Yasmin (and every other darn BCP under the sun). I used it when I didnt have acne so I dont know its effects on skin. It made me feel kinda sick to my stomach all the time so I decided to get off of it after a month. Besides that, there were no other side effects that I noticed.





All times are GMT -7. The time now is 10:20 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!